# SDR EE4Y2022041815417

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION PER ALLEGIANT TASK CARD 534107-01-1-001, IT WAS FOUND AFT COMPARTMENT AT FR65, STRG 43LH WITH CORROSION. 
WORK PERFORMED:
PERFORMED PERMANENT REPAIR IN AFT CARGO COMPARTMENT BETWEEN FR64 AND 310MMM AFT OF FR65, STRG43 LH IAW SRM
REPAIR TASK 53-41-13-300-004 FIGURE 001 SHEET1 (CATEGORY A)
